# SDR DALA14004486717

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT T/E WEDGE UPPER SURFACE HAS SEVERAL DENTS.  REPAIRED IAW SRM 51-70-10.
